2019
Том 71
№ 10

All Issues

Kuzmich V. I.

Articles: 5
Article (Ukrainian)

Geometric properties of metric spaces

Kuzmich V. I.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 3. - pp. 382-399

We study some problems of geometrization of arbitrary metric spaces. In particular, we studied the concept of straight and flat placement of points in this space. In a certain way, we continue the investigations of Kagan devoted to the detailed analysis of the notion of straightforwardness based on four groups of postulates. The results of our work are based on the notion of angular characteristics of three points of the space proposed by Alexandrov. We establish the conditions under which the set of points of an arbitrary metric space satisfies all five postulates of the first group of Kagan’s placement postulates. The relationship between rectilinear and flat placements of points of the metric space is investigated. Examples of placements of this kind based on linear functions in some classical spaces are presented. The results of the paper are obtained without using the property of completeness of the space and can be used for the discrete computation and structuring of specific metric spaces.

Article (Russian)

Convergence near a point and the Arzela-Ascoli-type theorems

Kuzmich V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 8. - pp. 1090–1095

Theorems are proved giving necessary and sufficient conditions for the convergence of a sequence of continuous (differentiable) functions to a continuous (differentiable) function. The concepts of convergence near a point and equipotential convergence near a point are introduced. These concepts are introduced locally; on a segment, they are equivalent to the quasiuniform convergence and to the uniform convergence of a sequence of functions, respectively.

Article (Ukrainian)

Favard's method of summation of series

Kuzmich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 225—227

Article (Ukrainian)

Absolute summation of series by the Rogosinski-Bernstein method

Kuzmich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 398–406

Article (Ukrainian)

On some properties of the Hadamard products of functions which are regular in the disk

Gorbachuk V. I., Kuzmich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 74–81